Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA superexponential lower bound for Gröbner bases and church-Rosser Commutative Thue systems
Author(s) Dung T Huynh
TypeArticle in Journal
ISSN0019-9958
LanguageEnglish
JournalInformation and Control
Volume68
Number1-3
Pages196-206
PublisherAcademic Press Professional, Inc.
AddressSan Diego, CA, USA
Year1986
Edition0
Translation No
Refereed No
Webmaster